# SDR FDEA200912044357

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005252WH
- Condition: Damaged
- Location: Cabin
- Component: A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 252 WH IS DAMAGED.  FABRICATED NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE, LOCATED FASTENER HOLES, COUNTERBORED AND POTTED INSERTS, CUT BACK CORE EDGE AND POTTED EDGES, CURED AND SANDED EDGES, APPLIED NON-SKID TAPE AND PART MARKED IAW DWG SRZ 25-005, REV "H".
